# SDR CA011210009

- Difficulty date: October 29, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 30,076 hours
- Engine: Pwa PT6A20
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: A1090
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE LATTER PART OF A FLIGHT THE RT NACELLE WAS SHOWING A DECLINE IN DUEL CAPACITY ABOVE NORMAL. WHEN REACHING THE DESTINATION IT WAS DISCOVERED THAT FUEL WAS ESCAPING FROM THE RT FUEL MANIFOLD DRAIN. UPON FURTHER INVESTIGATION IT WAS FOUND THAT THE CENTRE PORTION OF THE DRAIN VALVE HAD BROKEN OFF AND FALLEN OUT.
